# SDR DALA2018062804247

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 74,664 hours, 55,734 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST CLASS LAVATORY SMOKE DETECTOR ACTIVATED AT THE GATE.  NO SMOKE OR ODORS NOTED.  R & R THE SMOKE DETECTOR. OPS NORMAL.
